Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Analysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations

Autor
Montlaur, A.; Fernandez, S.
Tipus d'activitat
Article en revista
Revista
International journal of numerical analysis and modeling
Data de publicació
2014
Volum
11
Número
4
Pàgina inicial
715
Pàgina final
725
Repositori
http://hdl.handle.net/2117/28048 Obrir en finestra nova
URL
http://www.math.ualberta.ca/ijnam/Volume-11-2014/No-4-14/2014-04-03.pdf Obrir en finestra nova
Resum
The discontinuous Galerkin Interior Penalty Method with solenoidal approximations proposed in [13] for the incompressible Stokes equations is analyzed. Continuity and coercivity of the bilinear form are proved. A priori error estimates, with optimal convergence rates, are derived. 2D and 3D numerical examples with known analytical solution corroborate the theoretical analysis.
Citació
Villardi, A.; Fernandez, S. Analysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations. "International journal of numerical analysis and modeling", 2014, vol. 11, núm. 4, p. 715-725.
Paraules clau
Discontinuous Galerkin, Divergence-free, Error bounds, Incompressible flow, Interior penalty method, Stokes equations
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Arxius